# SDR CALA2025032103060

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 112,940 hours, 14,803 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Not Reported
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DOOR 1L EMERGENCY SLIDE SN 0801. REFERENCE MM 25-66-01. REPLACEMENT SLIDE REJECTED BY INSPECTION. REF TASK CARD 26-2566-9-0007 FOR WORK ACP'D
